# SDR ASAA0210202

- Difficulty date: October 1, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 20
- Condition: Stuck
- Location: L1
- Part time: 64,830 hours, 55,095 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FORWARD ENTRY L1 DOOR WOULD NOT OPEN FROM THE OUTSIDE.  HEATED AND LUBED THE FORWARD ENTRY DOOR, THEN DOOR OPERATED NORMAL.  (M)
